# SDR ASAA2018050324509

- Difficulty date: May 3, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,967 hours, 2,711 cycles
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 896002002
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION THE ENGINE NR 1 LIGHT DID NOT ILLUMINATE THE OVERHEAT TEST. THE FAULT LIGHT ALSO ILLUMINATED. GROUNDED - YES. REMOVED & REPLACED CORE HARNESS P/N 8960-02-002 REF B737-900 AMM 26-11-02, OPS NORMAL.
